# SDR SWAA2023053144674

- Difficulty date: May 2, 2023
- Submitted: May 31, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL AT BS 312-328 LBL 44 WL 208.<[01] CRACKED INTERCOSTAL FOUND TO BE CRACKED 1.306' LONG AROUND CENTER UPPER FLANGE FASTENER HOLE .040 ORIGINAL THICKNESS OUT OF LIMITS IAW SRM 53-10-51-1A-1 FIG 105 (A) REMOVED CRACKED DAMAGED INTERCOSTAL AT BS 312 TO BS 328 LBL 44 WL 208 IAW SRM 51-40-02-0G-0. LOCATED AND DRILLED NEW INTERCOSTAL IAW SRM 51-40-05-0G-0 OK TO INSTALL;[02] VERIFIED CORRECTIVE ACTION #1. VERIFIED OK TO INSTALL NEW INTERCOSTAL.;[03] INSTALLED NEW INTERCOSTAL AT BS 312 TO BS 328 LBL 44 WL 208 IAW SRM 51-40-02-0G-0 AND BOEING DWG 141A5400;[04] VERIFIED CORRECTIVE ACTION #3.;[05] UPDATED AND COMPLETED MEASUREMENTS TABLE;[06] VERIFIED MEASUREMENTS.
